# SDR SWAA2020030542145

- Difficulty date: February 11, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 54,824 hours, 32,503 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE IS CATCHING LOWER DOOR FRAME WHEN CLOSING THE DOOR. / R&R AFT ENTRY SLIDE ASSEMBLY PER MT.
